# SDR UALA2009031000385

- Difficulty date: February 4, 2009
- Submitted: April 22, 2009
- Operation: Air carrier
- Aircraft: N515UA
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 60,950 hours, 22,753 cycles
- Engine: Pwa PW2037
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Clamp
- Condition: Detached
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

UNABLE TO MAINTAIN CABIN PRESSURE. FLIGHT DIVERTED.  FOUND LT PACK SUPPLY CK VALVE CLAMP OFF.  REINSTALLED CLAMP.  RT PACK PERRY SEAL IS LEAKING AT ACM OUTLET.  REPLACED PERRY SEALS.  RT PACK OVERHEAT SWITCH BOSS SEPARATED FROM DUCT.  REPAIRED ATTACHING BOSS AND INSTALLED DUCT.
